# SDR CA960524027

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 212050207101
- Condition: Separation
- Location: Aft L/H Outboard
- Part time: 2,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEPLOYMENT AS PART OF PERIODIC INSPECTION 4TH AFT BAG LOST PRESSURE. LEAK DETECTED AROUND VALVE ASSEMBLY P/N 492-8D1-2.
